Some integral inequalities on time scales


Tuna A., Kutukcu S.

APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, vol.29, no.1, pp.23-29, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1007/s10483-008-0104-y
  • Journal Name: APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.23-29
  • Keywords: integral inequalities, Holder's inequalities, Hardy's inequalities, time scales, reverse inequality
  • Gazi University Affiliated: Yes

Abstract

In this article, we study the reverse Holder type inequality and Holder inequality in two dimensional case on time scales. We also obtain many integral inequalities by using Holder inequalities on time scales which give Hardy's inequalities as spacial cases.